# SDR 95ZZZX3326

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2496G
- Make and model: Cessna 182B
- Aircraft serial: 51796
- System (JASC): 2810 · Fuel Storage
- Part: Cell
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: B, K
- Precautionary procedure: A

## Discrepancy

AT LEVEL OFF AS POWER WAS REDUCED, CABIN FILLED WITH FUEL VAPORS.  FLIGHT ABORTED.  AFTER LANDING, FUEL WAS FOUND DRIPPING FROM RIGHT WING.  CAUSE AND SPECIFIC INFORMATION PENDING INVESTIGATION BY MECHANIC.
